Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 146, NWS Jackson, MS

May 3, 2008Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this tornado warning at May 3, 2008, 6:02 AM CDT for Forrest County, Lamar County, Mississippi. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2008, 6:02 AM CDT (11:02 UTC)
Expired
May 3, 2008, 6:45 AM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 116 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 6:16 AM CDTTSTM WND DMG6 S Hattiesburg, MSONE TREE ACROSS THE ROAD AND ANOTHER ACROSS A DRIVEWAY OFF BROWNS BRIDGE ROAD.
May 3, 6:20 AM CDTTSTM WND DMG7 S Hattiesburg, MSPOWER POLE SNAPPED NEAR ELKS LAKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:07 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1673 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
2.4
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 031103
TORJAN
MSC035-073-031145-
/O.NEW.KJAN.TO.W.0146.080503T1102Z-080503T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
602 AM CDT SAT MAY 3 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  EAST CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 645 AM CDT

* AT 602 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PURVIS...OR
  17 MILES SOUTH OF WEST HATTIESBURG...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  PURVIS BY 610 AM CDT...
  MCLAURIN BY 630 AM CDT...
  SUNRISE BY 640 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3137 8914 3113 8915 3106 8950 3118 8948
TIME...MOT...LOC 1102Z 240DEG 25KT 3110 8945

$$

40
2 follow-up statements
000 
WWUS54 KJAN 031126
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
626 AM CDT SAT MAY 3 2008

MSC073-031136-
/O.CAN.KJAN.TO.W.0146.000000T0000Z-080503T1145Z/
LAMAR MS-
626 AM CDT SAT MAY 3 2008

...THE TORNADO WARNING FOR EAST CENTRAL LAMAR COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT SATURDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.

LAT...LON 3109 8935 3123 8935 3137 8914 3123 8915
      3122 8916 3121 8915 3119 8916 3114 8915
      3113 8917
TIME...MOT...LOC 1126Z 240DEG 25KT 3118 8927

$$

MSC035-031145-
/O.CON.KJAN.TO.W.0146.000000T0000Z-080503T1145Z/
FORREST MS-
626 AM CDT SAT MAY 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR CENTRAL
FORREST COUNTY...

AT 626 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO
WAS LOCATED NEAR MCLAURIN...OR 10 MILES SOUTH OF HATTIESBURG...MOVING
NORTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES SOUTHEAST OF SUNRISE BY 640 AM CDT...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT SATURDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.

LAT...LON 3109 8935 3123 8935 3137 8914 3123 8915
      3122 8916 3121 8915 3119 8916 3114 8915
      3113 8917
TIME...MOT...LOC 1126Z 240DEG 25KT 3118 8927

$$

40
000 
WWUS54 KJAN 031146
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
644 AM CDT SAT MAY 3 2008

MSC035-031154-
/O.EXP.KJAN.TO.W.0146.000000T0000Z-080503T1145Z/
FORREST MS-
644 AM CDT SAT MAY 3 2008

...THE TORNADO WARNING FOR CENTRAL FORREST COUNTY EXPIRES AT 645 AM
CDT...

AT 644 AM CDT...THE STORM HAD MOVED EAST OF THE COUNTY AND THE 
WARNING HAS EXPIRED. FREQUENT LIGHTNING STRIKES WILL CONTINUE THROUGH
730 AM HOWEVER AS A BAND OF HEAVY RAIN AND STORMS CROSS THE REGION.. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT SATURDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.

LAT...LON 3109 8935 3123 8935 3137 8914 3123 8915
      3122 8916 3121 8915 3119 8916 3114 8915
      3113 8917
TIME...MOT...LOC 1144Z 240DEG 25KT 3124 8913

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 3, 4:40 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 3, 4:40 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
440 AM CDT SAT MAY 3 2008

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT. THE LINE OF STORMS CONTINUE
TO MOVE SOUTHEAST ACROSS THE CWA. WINDS ALOFT FINALLY PICKED UP AND
HELP GET THE SYSTEM MOVING. A TREMENDOUS AMOUNT OF LIGHTNING WAS
BEING PRODUCED WITH THESE STORMS...CAUSING POWERS OUTAGES ACROSS THE
CWA. THE LINE CONTINUES TO LOOK STRONG...WITH DAMAGING WINDS EXPECTED
TO PUSH ACROSS THE REST OF THE CWA. WILL MAINTAIN THE FLASH FLOOD
WATCH FOR A LITTLE WHILE LONGER WITH PERIODS OF VERY HEAVY RAINFALL
AVAILABLE ALSO. ALTHOUGH THE STORMS WERE MOVING VERY FAST...COULD
STILL SEE SOME FLASH FLOODING. ONCE THE LINE MOVES THROUGH...LOOKING
FOR THE AREA TO CLEAR. THE BOUNDARY STILL SEEMS TO BE WEST OF THE CWA
AT THIS POINT. THE NAM SUGGEST A FEW STORMS MAY DEVELOP OVER THE
SOUTHEAST AS THE BOUNDARY MOVES THROUGH IN THE LATE AFTERNOON. LEFT
SMALL RAIN CHANCES OVER THE SOUTHEAST THROUGH THE LATE AFTERNOON.
HOWEVER...NOT LOOKING FOR MUCH DEVELOPMENT. SKIES SHOULD CLEAR
TONIGHT AND MAINTAIN THROUGH MONDAY. AN AREA OF HIGH PRESSURE WILL
APPROACH THE AREA LATE SATURDAY. LOOKING FOR A DRIER AIRMASS TO MOVE
IN...BUT STILL NOT LOOKING FOR MUCH COOL AIR. RAISED HIGH TEMPS A FEW
DEGREES EACH DAY. OVERNIGHT LOWS WERE GOOD.

.LONG TERM...MONDAY THROUGH SATURDAY. NO BIG CHANGES TO THE FORECAST.
STUCK WITH GUIDANCE FOR THE MOST PART. BY MONDAY HIGH PRESSURE WILL
BE MOVING EAST. AN UPPER RIDGE WILL BE BUILDING INTO TEXAS...WITH
SOUTHWESTERLY FLOW BRINGING PACIFIC MOISTURE INTO THE REGION.
PERTURBATIONS IN THE FLOW AROUND THE UPPER RIDGE AND INCREASING LOW
LEVEL MOISTURE MAY GENERATE A FEW SHOWERS AND THUNDERSTORMS BY MONDAY
NIGHT/TUESDAY. THE UPPER RIDGE SHIFTS EAST AROUND TUESDAY...PUTTING
THE AREA IN THE NORTHWEST FLOW ALOFT...WITH WEAK DISTURBANCES IN THE
FLOW MAINTAINING RAIN CHANCES INTO WEDNESDAY. THE SURFACE HIGH HOLDS
OVER THE SOUTHEAST AND THE NEXT LOW PRESSURE SYSTEM THAT DEVELOPS
OVER THE PLAINS SEEMS TO MISS THE AREA TO THE WEST THURSDAY. THE
SYSTEM LIFTS NORTHEAST...HOWEVER THE TAIL END OF A COLD FRONT SWEEPS
ACROSS THE NORTHERN ZONES FRIDAY AND SEEMS TO STALL THROUGH THE
WEEKEND. GUIDANCE CAME WITH LOW CHANCE POPS THROUGH THE EXTENDED...SO
WENT WITH IT. THE GFS KEEPS THE CWA WET THROUGH THE WEEKEND...BUT THE
EUROPEAN HAS A RIDGE BUILDING INTO THE AREA AROUND SATURDAY. KEPT A
CHANCE OF SHOWERS AND THUNDERSTORMS IN THROUGH THE END OF THE WEEK.

RAISED HIGH TEMPERATURES A FEW DEGREES EACH DAY...LEANED MORE TOWARD
CLIMATOLOGY AND RAW MODEL VALUES. OVERNIGHT LOWS WERE GOOD.

&&

.AVIATION...
THE STORMS CONTINUE TO MOVE OUT SOUTHEAST. JAN WAS BEING
IMPACTED...BUT STORMS SHOULD BE EAST OF THE AREA BY 11Z. EXPECTING
VFR CONDITIONS BY 15Z. STORMS WERE DEVELOPING SOUTHWEST OF HBG...IN
ADDITION THE LINE OF STORMS MOVING SOUTH. STORMS MAY MOVE INTO HBG
BY 10Z AND CONTINUE THROUGH AT LEAST 12Z. STILL LOOKING FOR STORMS TO
MOVE INTO MEI BY 11Z...WITH VFR CONDITIONS EXPECTED AROUND 16Z FOR
MEI AND 18Z FOR HBG. CLOUDS WILL DISSIPATE THROUGH THE AFTERNOON. VFR
CONDITIONS WILL PREVAIL AT ALL SITES FROM 00Z THROUGH THE REST OF THE
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       81  52  77  52 /  31   0   0   0
MERIDIAN      80  50  78  47 /  50   3   0   0
VICKSBURG     79  53  79  53 /  18   0   0   0
HATTIESBURG   79  55  82  50 /  61  14   0   0
NATCHEZ       81  55  77  54 /  26   0   0   0
GREENVILLE    77  50  75  51 /  11   0   0   0
GREENWOOD     77  51  75  51 /  12   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR MSZ043>046-
     048>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR LAZ024-026.

AR...NONE.
&&

7
Hazardous weather outlook, May 3, 5:44 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
544 AM CDT SAT MAY 3 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
041045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
544 AM CDT SAT MAY 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE STORMS WILL CONTINUE TO TRACK SOUTH AND EAST ACROSS
THROUGH THE REGION. DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL
WILL BE LIKELY AS THE SYSTEM MOVES THROUGH. TORNADOES WILL ALSO BE
POSSIBLE WITH ANY DISCRETE STORMS. CONTINUOUS LIGHTNING WILL ALSO
MAKE CONDITIONS DANGEROUS.

IN ADDITION TO THE SEVERE WEATHER RISKS...LOCALLY HEAVY RAINFALL
WILL ALSO BE A CONCERN. AS THE BOUNDARY SINKS SOUTH THIS
MORNING...PERIODS OF VERY HEAVY RAINFALL MAY RESULT IN LOCALIZED
FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND
SOUTH OF A LINE FROM FERRIDAY LOUISIANA...TO HAZELHURST TO CARTHAGE
MISSISSIPPI.

THE LINE OF STORMS WILL MOVE OUT OF THE AREA BY MID TO LATE MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NEEDED THROUGH THIS MORNING. OTHERWISE...ACTIVATION
IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 3, 1:55 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
155 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             2 NW BELZONI            33.20N 90.51W
05/03/2008  E0.75 INCH       HUMPHREYS          MS   LAW ENFORCEMENT

            PENNY HAIL REPORTED IN BELLEWOOD.

&&

JFAIRLY
Local storm report, May 3, 2:19 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
219 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     HAIL             3 E TALLULAH            32.41N 91.14W
05/03/2008  E0.75 INCH       MADISON            LA   LAW ENFORCEMENT

&&

CME
Special weather statement, May 3, 3:00 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 AM CDT SAT MAY 3 2008

MSZ031>033-037>039-030900-
LOWNDES MS-OKTIBBEHA MS-CHOCTAW MS-ATTALA MS-NOXUBEE MS-WINSTON MS-
300 AM CDT SAT MAY 3 2008

...STRONG STORMS PUSHING THROUGH NORTHEAST MISSISSIPPI AND THE
GOLDEN TRIANGLE...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED FROM 10 MILES NORTHWEST OF
STARKVILLE TO 4 MILES NORTHWEST OF SMYRNA AT 300 AM CDT...MOVING EAST
AT 55 MPH. PORTIONS OF THIS LINE COULD ATTAIN SEVERE STRENGTH OVER
THE NEXT HOUR TO HOUR AND A HALF AS THEY CROSS THE AREA.

PEOPLE IN ATTALA...CHOCTAW...LOWNDES...NOXUBEE...OKTIBBEHA AND
WINSTON COUNTIES...INCLUDING THE CITIES OF COLUMBUS...LOUISVILLE AND
STARKVILLE...SHOULD MONITOR THESE STORMS CLOSELY.

BYB
Local storm report, May 3, 3:35 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     RIDGELAND               32.42N 90.13W
05/03/2008  M58 MPH          MADISON            MS   BROADCAST MEDIA

            OFF DUTY BROADCAST MET MEASURED 58 MPH WIND GUST WITH
            ANEMOMETER

&&
Local storm report, May 3, 3:38 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     HAIL             JACKSON                 32.32N 90.21W
05/03/2008  E0.50 INCH       HINDS              MS   EMERGENCY MNGR

            REPORTED IN DOWNTOWN JACKSON.

&&

JCULIN
Local storm report, May 3, 3:49 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
349 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             ANNANDALE               32.51N 90.19W
05/03/2008  E1.00 INCH       MADISON            MS   PUBLIC

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:18 PM CDTTornado WarningJANBolivar, Sunflower57 min
May 2, 7:52 PM CDTTornado WarningJANBolivar, Sunflower53 min
May 2, 7:57 PM CDTFlash Flood WarningJANBolivar3 hr
May 2, 8:01 PM CDTTornado WarningJANBolivar44 min
May 2, 8:10 PM CDTSevere Thunderstorm WarningJANWashington65 min
May 2, 8:35 PM CDTFlash Flood WarningJANWashington6 hr
May 2, 8:35 PM CDTTornado WarningJANBolivar, Sunflower55 min
May 2, 9:15 PM CDTSevere Thunderstorm WarningJANWashington60 min
May 2, 10:58 PM CDTFlash Flood WarningJANBolivar3 hr
May 2, 11:19 PM CDTSevere Thunderstorm WarningJANWashington41 min
May 2, 11:50 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington40 min
May 3, 12:07 AM CDTSevere Thunderstorm WarningJANGrenada, Leflore, Sunflower38 min
May 3, 12:09 AM CDTTornado WarningJANHumphreys, Leflore, Sunflower, Washington36 min
May 3, 12:27 AM CDTTornado WarningJANCarroll, Grenada, Leflore33 min
May 3, 12:30 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington45 min
May 3, 12:44 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore46 min
May 3, 12:53 AM CDTTornado WarningJANGrenada26 min
May 3, 1:07 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey38 min
May 3, 1:09 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Sharkey, Yazoo66 min
May 3, 1:23 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster52 min
May 3, 1:38 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo52 min
May 3, 1:44 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren46 min
May 3, 2:06 AM CDTSevere Thunderstorm WarningJANClay, Webster39 min
May 3, 2:06 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson39 min
May 3, 2:11 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery49 min
May 3, 2:12 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo48 min
May 3, 2:16 AM CDTSevere Thunderstorm WarningJANAttala, Madison, Yazoo44 min
May 3, 2:31 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren44 min
May 3, 2:48 AM CDTSevere Thunderstorm WarningJANClay, Lowndes42 min
May 3, 2:51 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott54 min
May 3, 3:14 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Hinds, Jefferson46 min
May 3, 3:23 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson52 min
May 3, 3:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston57 min
May 3, 3:41 AM CDTSevere Thunderstorm WarningJANHinds, Rankin, Scott49 min
May 3, 3:42 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba48 min
May 3, 3:52 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Hinds, Jefferson, Lincoln, Rankin and 1 more38 min
May 3, 3:57 AM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion48 min
May 3, 4:01 AM CDTSevere Thunderstorm WarningJANAdams, Franklin44 min
May 3, 4:07 AM CDTSevere Thunderstorm WarningJANNewton, Scott38 min
May 3, 4:27 AM CDTSevere Thunderstorm WarningJANJasper, Smith34 min
May 3, 4:29 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith31 min
May 3, 4:30 AM CDTSevere Thunderstorm WarningJANCopiah, Simpson45 min
May 3, 4:34 AM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson43 min
May 3, 4:44 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
May 3, 4:46 AM CDTSevere Thunderstorm WarningJANNewton, Scott, Smith33 min
May 3, 5:06 AM CDTSevere Thunderstorm WarningJANJasper, Smith39 min
May 3, 5:14 AM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith30 min
May 3, 5:23 AM CDTSevere Thunderstorm WarningJANJones52 min
May 3, 5:36 AM CDTSevere Thunderstorm WarningJANJasper, Jones39 min
May 3, 5:41 AM CDTSevere Thunderstorm WarningJANForrest, Lamar49 min
May 3, 5:42 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
May 3, 6:03 AM CDTSevere Thunderstorm WarningJANClarke31 min
May 3, 6:15 AM CDTSevere Thunderstorm WarningJANJones18 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.